# SDR UALA2011071203487

- Difficulty date: July 12, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 30,456 hours, 13,406 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945128206
- Part serial: 54
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELAC 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  PFR FAULTS NR 2 ELAC.  REPLACED NR 2 ELAC, CAT III TEST CHECKS GOOD.
